Double auctions with no-loss constrained traders

Anbarci, Nejat and Roy, Jaideep 2018, Double auctions with no-loss constrained traders, Theory and decision, vol. 84, no. 1, pp. 1-9, doi: 10.1007/s11238-017-9627-7.

Attached Files
Name Description MIMEType Size Downloads

Title Double auctions with no-loss constrained traders
Author(s) Anbarci, NejatORCID iD for Anbarci, Nejat orcid.org/0000-0001-5952-8086
Roy, Jaideep
Journal name Theory and decision
Volume number 84
Issue number 1
Start page 1
End page 9
Total pages 9
Publisher Springer Science + Business Media
Place of publication New York, N.Y.
Publication date 2018-01-01
ISSN 0040-5833
1573-7187
Keyword(s) no-loss constraint (NLC)
double auctions (DA)
uniform price
efficiency
balanced budget
sunspots
Social Sciences
Economics
Social Sciences, Mathematical Methods
Business & Economics
Mathematical Methods In Social Sciences
Language eng
DOI 10.1007/s11238-017-9627-7
Field of Research 14 Economics
17 Psychology And Cognitive Sciences
22 Philosophy And Religious Studies
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2017, Springer Science + Business Media
Persistent URL http://hdl.handle.net/10536/DRO/DU:30103324

Document type: Journal Article
Collection: Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 74 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 16 Oct 2017, 15:05:40 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.